Progressively, over several weeks, a great feeling of lassitude had slowly and insidiously come over me. I felt that little bit weaker by the day, and more and more disinclined to exercise or otherwise exert myself.
I spent much more time than usual reading the financial press and watching the financial crisis unfold on Television, and I became increasingly angry at the state of the world.
My angers were followed by bouts of anxiety.
Then over the weekend, while walking with my daughters around the ponds at Alexandra Palace, I twice found myself losing my balance, to the extent of nearly falling into the water.
By Sunday evening, when back at home, the events of the weekend seemed to fade and become fuzzy in my memory, and I was losing track of conversation.
And I only just made it to bed before crashing into a deep sleep.
Next day Kathy joked that I had "Galloping Alzheimer's". But she was very worried when she showed me the small print on the leaflet that was tucked inside the packet of pills which my doctor had prescribed for me 5 weeks beforehand.
Tell your doctor if you notice any of the following side effects:
1. Muscle weakness
4. ‘Spinning sensation’
6. Loss of consciousness
How someone with the latter symptoms is supposed to contact their doctor is beyond me!
I’m hugely better now, because I didn’t finish the prescribed course.
But six out of eight ain’t bad, is it?
2 years ago